- This topic is empty.
February 19, 2014 at 7:07 pm #21811njreadersParticipant
Has anyone experienced overwhelming fatigue and muscle weakness from yervoy (ipi)? My husband finished the 4 doses of Yervoy and after the 3rd one become so fatigued and his legs would give out from weakness.Well, we think that’s what it is. He sleeps most of the time. And his legs give out quite frequently. Doctor is not giving us any info as to how long either might last. Does anyone have any idea? He doesn’t have any other side effects. He has melanoma in the brain that came from a metatastic melanoma tumor in the lung. There was no primary site. thank you.February 20, 2014 at 4:27 am #63598Linda GParticipant I would like to know how to use this site and who answers the questions. Anyone know?? I posted something yesterday and cant even find my post today. 😥February 20, 2014 at 11:33 am #63599FromTheLaneParticipantLinda G wrote:
I would like to know how to use this site and who answers the questions. Anyone know?? I posted something yesterday and cant even find my post today.
you can search for posts LindaFebruary 20, 2014 at 2:48 pm #63600katie1Participant
Has your husband had his hormone levels checked recently? Ipi can cause hormone issues that might cause fatigue and weakness. It would be important for your doctor to address any hormonal imbalance.
BestFebruary 21, 2014 at 7:49 pm #63601RikeJeneParticipant
We just joined this forum(my husband, who has metastasized melanoma to the brain, and myself, his caregiver). When I saw your post, I asked Rik if he had the same symptoms (he has had one yervoy treatment, with 3 to follow). He said yes. I can tell you he sleeps like a log when he does sleep(I work nights and where he used to wake up when I came home at 10pm, he doesn’t even wake up anymore!) From what I have researched online many have made statements about the thyroid-altho, Rik has had blood tests every week, and his thyroid is functioning well. I would call your Dr. and ask about it-they may have some solutions. Good Luck and Keep the Faith!February 24, 2014 at 10:46 pm #63602buffcodyParticipant Both hyperthyroid and hypothyroid conditions can result from ipi as the literature for Yervoy points out. Apparently they do not occur frequently. Neither of my oncologists caught it as a possibility when I started to mention symptoms. I was fortunate that my neurologist for my epilepsy that seems to have been a result of necrosis from a SRS on one of my brain metastases had my thyroid tested. In my case, I was at a hyperthyroid stage for which I am now being treated. Given the development of my symptoms, though, it may have involved a swing from initial hypothyroid to hyperthyroid. The definitions don’t fit as well when one is dealing with immune disorders brought on by ipi which my oncologists now believe is the case. I won’t get into my symptoms more than saying one was fatigue and exhaustion centered in my legs. But the autoimmune possibility of thyroid problems needs to be on the list to be checked out and the symptoms can be confusing to a layman and even a physician highly conversant with ipi.February 24, 2014 at 10:58 pm #63603Catherine PooleKeymaster to Linda G. did you find your post? We have some brilliant patients and caregivers who answer here and myself. I moderate the site to make sure we have solid answers.
- The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.